Hey everyone *WAVES* Im Amber and i have just started my first month on Duromine 30mg tablets 7days ago.... Im on a mission to loose so long overdue baby weight after 4 kiddies and also some weight as im Bridesmaid in my girlfriends upcoming wedding in may next year Im a busy mum of 4 (DD12, DS9, DD4, DD2) and 2 beautiful step kids (DSS13, & DSD11), i work nights so dont have alot of time and am always rushing round so my gp recommended duromine to kick start my exercise plan for my weight loss journey. So at first i was lil worried about taking it not because of the Sleepless nights as that didnt bother me but was very worried about the heart palpitations etc.... but after 7 days now and i take my pill at 12noon i havent had any of that and really havent noticed any changes only one i can notice is the constant dry mouth all day everyday. Should i be noticing anymore side effects.... it hasnt even really been suppressing my want of food but i dont eat much as it is. So should i ask GP to go on higher dose?????